# SDR 9JLA2022021727716

- Difficulty date: October 22, 2021
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 2,503 hours, 1,991 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 6228114002
- Part serial: 12146
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

THE BASE MAINTENANCE TEAM FOUND THE HF RADIO SYSTEM INOP DURING MAINTENANCE CHECKS. THE MAINTENANCE FOR THE HF RADIO WAS DEFERRED DUE TO PARTS AVAILABILITY. THE AIRCRAFT WAS RETURNED TO SERVICE. DURING THE MAINTENANCE EVENT THE DEFECTIVE ANTENNA COUPLER WAS REMOVED AND AN OVERHAULED ANTENNA COUPLER WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
